# SDR FDEA201206202272

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMPENNAGE, THE APU INLET CUTOUT AREA - THE LOWER SIDE OF THE CUTOUT,   AFTER INLET REMOVAL FOUND TO HAVE COROSION AT BS 1787-1825 AT STRINGER 3.  CORRODED ANGLE ON LOWER SIDE OF APU RT INLET CUTOUT AREA AT BS 1787-1825, STR 3R,   REMOVED. ANGLE FABRICATED IAW DWG 148N3152, SHT.1 REV.- AND INSTALLED IAW DWG   148N3105, SHT 1, REV C. REPAIR IS CLASSIFIED AS MAJOR.
